SciELO - Scientific Electronic Library Online

vol.31 issue1Chebyshev polynomials for solving two dimensional linear and nonlinear integral equations of the second kindFundamental solution in the theory of micropolar thermoelastic diffusion with voids author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Computational & Applied Mathematics

On-line version ISSN 1807-0302


LIMA, João D.; SILVA, Francisco M.  and  VILLAREAL, Elmer R.L.. A new approach for data transmission system on topological surfaces. Comput. Appl. Math. [online]. 2012, vol.31, n.1, pp.143-168. ISSN 1807-0302.

This work introduces a new data transmission system in which the main blocks, coding, modulation and channel are designed on a Riemannian manifolds. An intrinsic algebraic structure to the manifolds (surface), the homology group will be used to compose an error corrector code, a partition on the surface extracted from the embedding of a graph, which will compose the modulation design, and the channel design is the result of an association rule applied to the embedded graph. Mathematical subject classification: Primary: 06B10; Secondary: 06D05.

Keywords : modulation; coding; graph embedding; homology group.

        · text in English     · English ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License